MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CHRONIC CATHETER
Model Number 0600040
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Edema (1820)
Date of Event 04/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/ patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 08/2022).
 
Event or Problem Description
It was reported that day after post catheter placement, the central venous catheter was allegedly leaked the contrast medium.It was further reported that the cuff was cracked during removal.The patient status is unknown.

Brand Name
HICKMAN S/L CATHETERS
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10122381
Report Number3006260740-2020-01988
Device Sequence Number11533710
Product Code LJS
UDI-Device Identifier00801741036309
UDI-Public(01)00801741036309
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600040
Device Catalogue Number0600040
Device Lot NumberRECZ0321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;